# SDR UALA2012062903455

- Difficulty date: June 26, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 54,915 hours, 6,617 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN GALLEY DOOR 4L FWD AND SIDE WALL EMERGENCY LIGHT INOP.   RELAMPED FWD EMERGENCY LIGHT.  OPS CHECK NORMAL.
